# SDR DALA2024052805545

- Difficulty date: May 23, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 143,788 hours, 21,248 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:602. CORRECTIVE ACTION: RESECURED SLIDE LIGHT ON 1R DOOR .CYCLED DOOR . ALL OPS NML PER B767-300 AMM 52-22. (0356674)
